# SDR HNAA0700077

- Difficulty date: April 21, 2007
- Submitted: May 13, 2007
- Operation: Air carrier
- Aircraft: N838HA
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 35,366 hours, 39,967 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: M8372395R1005N
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 35,366 hours, 39,967 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC ISO VALVE CAUTION LIGHT ILLUMINATED ON CLIMBOUT.  HYDRAULIC PRESSURE AND QUANTITY NORMAL.  UPON GEAR EXTENSION, OUTBOARD ROLL SPOILER HYDRAULIC CAUTION LIGHT ILLUMINATED.  AIRCRAFT LANDING DECLARED AN EMERGENCY, AIRCRAFT LANDED SAFELY.  INSPECTED AIRCRAFT FOR LEAKS, NONE FOUND.  CHECKED NR 2 QUANTITY LEVEL AT 4.5, INSPECTED ISOLATION SWITCH AND NO DEFECTS NOTED.  OPS CHECKED NR 2 ISO IAW WORK CARD 29-20-10 OPS CHECK GOOD.  PERFORMED EVALUATION FLIGHT, EVALUATION FLIGHT SATISFACTORY.  ON 25 APRIL THE ENGINE DRIVEN HYDRAULIC PUMP CAUTION LIGHT CAME ON IN FLIGHT, CAUTION LIGHT MEL'D.  27 APRIL 2007 FOUND WIRES CHAFING.  REPLACED CONNECTOR ON HYDRAULIC SYSTEM PRESSURE TRANSMITTER AND SPU LOW PRESSURE
